Alert archive / Ohio / Small Craft Advisories in 2014
Small Craft Advisory 48, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 11, 2014, 2:56 PM EST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2014, 2:56 PM EST (19:56 UTC)
- Expired
- Nov 15, 2014, 4:02 AM EST
- In force
- 4 days
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
386 WHUS71 KCLE 111956 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 256 PM EST TUE NOV 11 2014 LEZ146>149-120400- /O.NEW.KCLE.SC.Y.0048.141111T1956Z-141114T0000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 256 PM EST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THURSDAY. * WINDS AND WAVES: SOUTH WINDS OF 10 TO 20 KNOTS WINDS WILL INCREASE TO 20 TO 25 KNOTS FROM THE WEST OVERNIGHT. THIS WILL ALLOW WAVES TO BUILD FROM 1 TO 3 FEET TO 5 TO 7 FEET BY WEDNESDAY MORNING. WEDNESDAY NIGHT THE WIND WILL DECREASE TO 10 TO 20 KNOTS AND THE WAVES WILL SUBSIDE TO 4 TO 6 FEET. BY THURSDAY NIGHT THE WAVES WILL SUBSIDE TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-120400- /O.NEW.KCLE.SC.Y.0048.141111T1956Z-141112T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 256 PM EST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST WEDNESDAY. *SOUTH WINDS OF 10 TO 20 KNOTS WILL TURN SOUTHWEST AND WEST OVERNIGHT AS THEY INCREASE TO 15 TO 25 KNOTS. BY WEDNESDAY THE WAVES WILL BUILD TO 4 TO 6 FEET FROM 1 TO 3 FEET. WEDNESDAY NIGHT THE WIND WILL DECREASE TO 10 TO 20 KNOTS AND THE WAVES WILL SUBSIDE TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
14 follow-up statements
940 WHUS71 KCLE 120307 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1007 PM EST TUE NOV 11 2014 LEZ146>149-121115- /O.CON.KCLE.SC.Y.0048.000000T0000Z-141114T0000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1007 PM EST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT ON LAKE ERIE UNTIL 7 PM THURSDAY FROM AVON POINT TO RIPLEY NEW YORK. * WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL DECREASE TO 10 TO 20 KNOTS ON WEDNESDAY. WAVES WILL BUILD TO 5 TO 8 FEET OVERNIGHT...THEN SLOWLY DECREASE LATE WEDNESDAY INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ142>145-121115- /O.CON.KCLE.SC.Y.0048.000000T0000Z-141112T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 1007 PM EST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT ON LAKE ERIE UNTIL 4 PM WEDNESDAY FROM MAUMEE BAY TO AVON POINT. * WEST WINDS 15 TO 25 KNOTS WILL DECREASE TO 10 TO 20 KNOTS DURING THE DAY WEDNESDAY. WAVES OF 4 TO 6 FEET WILL DECREASE TO 2 TO 4 FEET WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
085 WHUS71 KCLE 120911 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 411 AM EST WED NOV 12 2014 LEZ146>149-121715- /O.EXT.KCLE.SC.Y.0048.000000T0000Z-141114T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 411 AM EST WED NOV 12 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST FRIDAY. * WINDS AND WAVES: WEST WINDS TO 30 KNOTS EARLY...DECREASING TO 15 TO 25 KNOTS TODAY AND 10 TO 20 KNOTS TONIGHT. WAVES OF 5 TO 7 FEET WILL DECREASE TO 3 TO 5 FEET LATE TODAY. WAVES OF 3 TO 5 FEET WILL CONTINUE THROUGH THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ142>145-121715- /O.CON.KCLE.SC.Y.0048.000000T0000Z-141112T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 411 AM EST WED NOV 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WEST WINDS 20 TO 25 KNOTS EARLY WILL DECREASE TO 10 TO 20 KNOTS DURING THE DAY WEDNESDAY. WAVES OF 4 TO 6 FEET WILL DECREASE TO 2 TO 4 FEET LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
093 WHUS71 KCLE 121625 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1125 AM EST WED NOV 12 2014 LEZ146>149-130030- /O.CON.KCLE.SC.Y.0048.000000T0000Z-141114T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1125 AM EST WED NOV 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. * WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS TODAY AND 10 TO 20 KNOTS TONIGHT. WAVES OF 5 TO 7 FEET WILL DECREASE TO 3 TO 5 FEET LATE TODAY. WAVES OF 3 TO 5 FEET WILL CONTINUE THROUGH THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ142>145-122100- /O.CON.KCLE.SC.Y.0048.000000T0000Z-141112T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 1125 AM EST WED NOV 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE TO SLOWLY DECREASE. WAVES OF 3 TO 5 FEET WILL DECREASE TO 2 TO 4 FEET LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
442 WHUS71 KCLE 122027 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 327 PM EST WED NOV 12 2014 LEZ142>145-122130- /O.CAN.KCLE.SC.Y.0048.000000T0000Z-141112T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 327 PM EST WED NOV 12 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WESTERLY WINDS HAVE DIMINISHED ALLOWING WINDS TO DIMINISH BELOW SMALL CRAFT CRITERIA. $$ LEZ146>149-130430- /O.EXT.KCLE.SC.Y.0048.000000T0000Z-141114T2100Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 327 PM EST WED NOV 12 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST FRIDAY. * WINDS AND WAVES: WEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE THE NEXT COUPLE OF DAYS. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 3 TO 5 FEET TONIGHT AND THEN CONTINUE INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
775 WHUS71 KCLE 130231 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 931 PM EST WED NOV 12 2014 LEZ146>149-131045- /O.CON.KCLE.SC.Y.0048.000000T0000Z-141114T2100Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 931 PM EST WED NOV 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY. * WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE THE NEXT COUPLE OF DAYS. WAVES OF 3 TO 5 FEET WILL CONTINUE INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
511 WHUS71 KCLE 130826 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 326 AM EST THU NOV 13 2014 LEZ146>149-131630- /O.EXT.KCLE.SC.Y.0048.000000T0000Z-141115T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 326 AM EST THU NOV 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS AND WAVES: WEST WINDS OF 10 TO 15 KNOTS WILL INCREASE TO 15 TO 20 KNOTS TODAY AND THEN CONTINUE TONIGHT THROUGH FRIDAY NIGHT. WAVES WILL INCREASE TO 3 TO 5 FEET TODAY AND THEN 4 TO 6 FEET TONIGHT. WAVES WILL DIMINISH TO 2 TO 4 FEET BY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
714 WHUS71 KCLE 131520 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1020 AM EST THU NOV 13 2014 LEZ146>149-132330- /O.CON.KCLE.SC.Y.0048.000000T0000Z-141115T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1020 AM EST THU NOV 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS AND WAVES: WEST WINDS OF 10 TO 15 KNOTS WILL INCREASE TO 15 TO 20 KNOTS TODAY AND THEN CONTINUE TONIGHT THROUGH FRIDAY NIGHT. WAVES WILL INCREASE TO 3 TO 5 FEET BY LATE AFTERNOON AND THEN 4 TO 6 FEET TONIGHT. WAVES WILL DIMINISH TO 2 TO 4 FEET BY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
339 WHUS71 KCLE 132115 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 415 PM EST THU NOV 13 2014 LEZ146>149-140515- /O.CON.KCLE.SC.Y.0048.000000T0000Z-141115T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 415 PM EST THU NOV 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS AND WAVES: WEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE THROUGH FRIDAY AND THEN BECOME NORTHWEST FRIDAY NIGHT. WAVES WILL INCREASE TO 3 TO 5 FEET TONIGHT AND THEN BUILD TO 4 TO 6 FEET FRIDAY AND THEN DIMINISH TO 2 TO 4 FEET BY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
744 WHUS71 KCLE 140321 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1021 PM EST THU NOV 13 2014 LEZ146>149-141130- /O.CON.KCLE.SC.Y.0048.000000T0000Z-141115T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1021 PM EST THU NOV 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS AND WAVES: WEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE THROUGH FRIDAY AND THEN BECOME NORTHWEST FRIDAY NIGHT. WAVES WILL INCREASE TO 3 TO 5 FEET TONIGHT AND THEN BUILD TO 4 TO 6 FEET FRIDAY AND THEN DIMINISH TO 2 TO 4 FEET BY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
077 WHUS71 KCLE 140800 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 300 AM EST FRI NOV 14 2014 LEZ146>149-141600- /O.EXT.KCLE.SC.Y.0048.000000T0000Z-141115T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 300 AM EST FRI NOV 14 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM EST SATURDAY. * WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO 10 TO 15 KNOTS FRIDAY NIGHT AND SATURDAY. WAVES OF 4 TO 6 FEET TODAY WILL SUBSIDE TO UNDER 4 FEET BY EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
188 WHUS71 KCLE 141457 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 957 AM EST FRI NOV 14 2014 LEZ146>149-142300- /O.CON.KCLE.SC.Y.0048.000000T0000Z-141115T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 957 AM EST FRI NOV 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY. * WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO 10 TO 15 KNOTS FRIDAY NIGHT AND SATURDAY. WAVES OF 4 TO 6 FEET TODAY WILL SUBSIDE TO UNDER 4 FEET BY EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
636 WHUS71 KCLE 142128 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 428 PM EST FRI NOV 14 2014 LEZ146>149-150600- /O.CON.KCLE.SC.Y.0048.000000T0000Z-141115T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 428 PM EST FRI NOV 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY. * WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO 10 TO 15 KNOTS EARLY SATURDAY. WAVES OF 3 TO 5 FEET THIS EVENING WILL SUBSIDE TO UNDER 4 FEET BY EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
857 WHUS71 KCLE 150329 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1029 PM EST FRI NOV 14 2014 LEZ146>149-151200- /O.CON.KCLE.SC.Y.0048.000000T0000Z-141115T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1029 PM EST FRI NOV 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY. * WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO 10 TO 15 KNOTS EARLY SATURDAY. WAVES OF 3 TO 5 FEET TONIGHT WILL SUBSIDE TO UNDER 4 FEET SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
537 WHUS71 KCLE 150902 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 402 AM EST SAT NOV 15 2014 LEZ146>149-151015- /O.CAN.KCLE.SC.Y.0048.000000T0000Z-141115T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 402 AM EST SAT NOV 15 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED TO 10 TO 15 KNOTS...BUT CONDITIONS WILL REMAIN CHOPPY ON THE LAKE TODAY WITH WAVES OF 2 TO 4 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 11, 12:40 PM EST, 2 hours 16 minutes earlier.
Area forecast discussion, Nov 11, 12:40 PM EST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1240 PM EST TUE NOV 11 2014 .SYNOPSIS... LOW PRESSURE OVER NORTHERN ILLINOIS WILL MOVE NORTHEAST ACROSS THE CENTRAL GREAT LAKES TODAY. A STRONG COLD FRONT EXTENDING SOUTH FROM THE LOW WILL SWEEP EAST ACROSS THE AREA THIS AFTERNOON AND EVENING. A REINFORCING SHOT OF COLD AIR WILL FOLLOW LATE THURSDAY. ARCTIC HIGH PRESSURE WILL BEGIN TO BUILD OVER THE REGION FROM THE WEST TOWARD THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... CLOUDS CONTINUE TO ADVANCE EAST AHEAD OF THE COLD FRONT THIS MORNING. CURRENT FORECAST LOOKS GOOD FOR TIMING OF THE CLOUDS. HAD TO BUMP UP HOURLY TEMPERATURES SINCE TEMPERATURES WERE UNDER FORECAST. OTHERWISE...NO OTHER MAJOR CHANGES TO THE FORECAST. PREVIOUS DISCUSSIONS... UPDATE...ADJUSTED/FIXED HOURLY TEMPS/DEW POINTS TO AGREE BETTER WITH EXPECTED TRENDS NEXT 24 HOURS. NO OTHER SIGNIFICANT CHANGES. ORIGINAL...TODAY IS THE DAY OF TRANSITION. BY 12Z LOW PRESSURE WILL BE OVER LAKE MICHIGAN ON A NORTHEAST HEADING AND WILL CROSS THE CENTRAL LAKES DURING THE DAY. THIS AFTERNOON...THE COLD FRONT ASSOCIATED WITH THE LOW WILL BEGIN TO SWEEP EAST ACROSS NORTHERN OHIO REACHING NEAR A KCLE- KBJJ-KCMH LINE BY 00Z. AHEAD OF THE FRONT TEMPERATURES WILL RISE WELL INTO THE 60S FOR HIGHS. TEMPERATURES SHOULD BEGIN FALLING MID/LATE AFTERNOON WEST. SKIES SHOULD BEGIN PARTLY TO MOSTLY SUNNY ALTHOUGH MODELS SHOW DEEP MOISTURE CLOSE TO THE NORTHWEST AT 12Z. CLOUDS SHOULD FILL IN WEST HALF THROUGH THE MORNING HOURS AND IN THE EAST THROUGH THE AFTERNOON. AT THIS TIME...NOT A LOT OF PRECIP WITH THE FRONT ALTHOUGH MODELS SHOW MOISTURE INCREASING WITH THE SYSTEM DURING THE DAY. WILL CONTINUE WITH LIKELY POPS FAR WEST DURING THE AFTERNOON WITH PRECIP OCCURRING BEHIND THE FRONT. WILL HAVE PRECIP SPREADING EAST THROUGH THE EVENING AND THE EARLY OVERNIGHT HOURS. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/... AS STATED ABOVE...WILL HAVE PRECIP SPREADING INTO/ACROSS THE EAST HALF WITH BEST CHANCE THROUGH THE EVENING AND EARLY OVERNIGHT HOURS. DRYING WILL MOVE IN FROM THE WEST OVERNIGHT. SEE THE POSSIBILITY OF PRECIP ENDING IN SNOW OR A MIX. WEDNESDAY WILL GO WITH SLIGHT CHANCE POPS IN THE MORNING AND THEN INCREASE TO LOW CHANCE THROUGH THE AFTERNOON. ON BALANCE THOUGH...MODELS SHOW WEDNESDAY TO BE QUITE DRY ALOFT AND WITH WEAK POST FRONT RIDGING AND THE REALLY COLD AIR NOT HERE UNTIL MID/LATE AFTERNOON...CHANCES FOR ANYTHING SIGNIFICANT ARE MUTED. WEDNESDAY NIGHT COLDER AIR CONTINUES TO MOVE IN AND THE NAM SHOWS INCREASING LOW LEVEL MOISTURE AND LIFT. BUFKIT SHOWS AN INVERSION AROUND 850MB BUT THINK THERE WILL BE ENOUGH AVAILABLE ENERGY TO INCREASE POPS THROUGH CHANCE BEFORE MIDNIGHT AND THEN INTO THE LIKELY CATEGORY AFTER MIDNIGHT. THURSDAY THE SOUNDING BECOMES MORE FAVORABLE SO WILL CONTINUE WITH LIKELY POPS ACROSS THE SNOWBELT...TRANSITIONING TO MORE INLAND AREAS THURSDAY NIGHT AND FRIDAY AS WINDS VEER IN RESPONSE TO A PASSING TROF. TEMPERATURES WILL BE WELL BELOW NORMAL ESPECIALLY THURSDAY AND BEYOND WITH THE AREA CATAPULTED FOREWORD INTO LATE DECEMBER LIKE WEATHER. && .LONG TERM /SATURDAY THROUGH MONDAY/... WELL BELOW NORMAL TEMPERATURES WILL CONTINUE THROUGH THE EXTENDED FORECAST AS A BROAD TROUGH REMAINS ENTRENCHED ACROSS NORTH AMERICA. LAKE EFFECT SNOW SHOWERS COULD LINGER ALONG THE NORTHEAST LAKE SHORE TOWARDS ERIE ON SATURDAY AS THE FLOW BACKS AROUND TO THE SOUTHWEST. HOWEVER ANY LINGERING SNOW SHOWERS WILL BE LIGHT BY THIS POINT AS MOISTURE DEPTH REALLY DECREASES WITH HIGH PRESSURE BUILDING EAST ACROSS THE REGION. LONG RANGE MODELS ACTUALLY IN PRETTY GOOD AGREEMENT SHOWING AN INCREASE IN MOISTURE FROM SATURDAY NIGHT INTO SUNDAY AS SOUTHWESTERLY FLOW RAMPS UP IN ADVANCE OF SHORTWAVE ENERGY CARVING OUT THE NEXT TROUGH OVER THE PLAINS. THE AIR MASS WILL STILL BE COLD ENOUGH FOR A CHANCE OF SNOW FOR ALL AREAS ON SUNDAY AS THE LEAD SHORTWAVE ENERGY LIFTS OVERHEAD IN CONJUNCTION WITH A STRONG UPPER JET. THIS IS FOLLOWED BY ENERGY DIVING SOUTH FROM THE ARCTIC ON SUNDAY NIGHT AND MONDAY...MAINTAINING VERY COLD TEMPERATURES FOR MID NOVEMBER INTO EARLY NEXT WEEK. WENT WITH A BLEND OF THE RAW MODEL TEMPERATURES THROUGH THE EXTENDED WHICH USUALLY PERFORM BETTER THEN MOS GUIDANCE IN THESE ANOMALOUS PATTERNS. FORECAST HIGHS ON MONDAY ARE IN THE LOW 30S AND THESE COULD END UP BEING TOO WARM IF THIS PATTERN VERIFIES. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... THE COLD FRONT IS ON THE WAY AND HAVE TIMED THE CLOUDS AND PRECIP ACROSS THE AREA. THE TIMING USED IS SIMILAR TO THE PREVIOUS PACKAGE. IT WILL BE DARK WHEN THE RAIN ARRIVES...EXCEPT IN NW OH. WILL GIVE ALL SITES A 3 TO 5 HOUR WINDOW OF PRECIP WITH CIGS DIPPING TO MVFR BEHIND THE FRONTAL PASSAGE. MUCH DRIER AIR WILL ARRIVE WITH THE DRY SLOT LATE TONIGHT SO WILL TRY TO CLEAR THINGS OUT IN THE WEST. WILL HANG ON TO CLOUDS IN THE EAST. EXPECT THE S WINDS TO PICK UP A LITTLE THIS AFTERNOON WITH THE HEAT OF THE DAY. SOME GUSTS TO 30 KNOTS WILL BE POSSIBLE. WINDS WILL BECOME WEST BEHIND THE FRONT AND GRADUALLY DIMINISH. .OUTLOOK...NON-VFR WITH SNOW SHOWERS IN THE SNOWBELT OF NE OH/NW PA WED NIGHT THROUGH FRIDAY. NON-VFR CEILINGS MOST AREAS THURSDAY NIGHT INTO FRIDAY. && .MARINE... SOUTHERLY WINDS WILL INCREASE TO 15 TO 20 KNOTS ON LAKE ERIE THIS MORNING AHEAD OF LOW PRESSURE TRACKING FROM THE PLAINS TO THE CENTRAL GREAT LAKES. WINDS WILL DECREASE SLIGHTLY THIS AFTERNOON AS THE TROUGH APPROACHES...THEN INCREASE TO WEST AT 20-25 KNOTS TONIGHT AS THIS SYSTEM PULLS A STRONG COLD FRONT ACROSS THE LAKE. A SMALL CRAFT ADVISORY WILL BE NEEDED BY TONIGHT FOR ALL NEARSHORE WATERS. THE SMALL CRAFT ADVISORY WILL ONLY BE NEEDED INTO WEDNESDAY MORNING ON THE WESTERN BASIN BUT WILL NEED TO CONTINUE ON THE EAST HALF OF THE LAKE THROUGH THROUGH AT LEAST WEDNESDAY NIGHT WITH 4 TO 6 FOOT WAVES. WEST TO NORTHWEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE THROUGH FRIDAY BEFORE DECREASING ON SATURDAY AS HIGH PRESSURE BUILDS OVERHEAD AND WINDS BACK TO SOUTHWESTERLY. ANOTHER STRONG COLD FRONT IS EXPECTED TO MOVE ACROSS THE LAKE EARLY NEXT WEEK. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...TK NEAR TERM...LOMBARDY SHORT TERM...TK LONG TERM...KEC AVIATION...KUBINA MARINE...KEC
Hazardous weather outlook, Nov 11, 5:46 AM EST, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 546 AM EST TUE NOV 11 2014 LEZ061-142>149-162>169-OHZ003-006>010-017>020-027>033-036>038-047- 121100- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-MEDINA-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES- KNOX- 546 AM EST TUE NOV 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ011>014-021>023-089-PAZ001>003-121100- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 546 AM EST TUE NOV 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. LAKE EFFECT SNOW SHOWERS WILL BEGIN TO DEVELOP LATE WEDNESDAY NIGHT AND CONTINUE THROUGH FRIDAY NIGHT. AS IT LOOKS RIGHT NOW...DRY AIR SHOULD LIMIT SNOW ACCUMULATIONS AT FIRST BUT THE SNOW COULD TURN HEAVIER LATE THURSDAY THROUGH FRIDAY AS MORE MOISTURE WRAPS INTO THE AREA AND COLD AIR DEEPENS FURTHER. LATER FORECASTS AND STATEMENTS WILL NEED TO BE MONITORED FOR THIS DEVELOPING SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.